# SDR DALA2020090802970

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 50,809 hours, 34,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT IN CABIN ON WALK AROUND. MAINTENANCE REPLACED 2 EMERGEGENCY BATTERY PACKS PER B717 AMM 33-53. OPERATIONAL CHECK WAS GOOD.
